# SDR F3L2008F00003

- Difficulty date: August 22, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C050055.  DURING C3 C-CHECK, INSP NOTED INDICATIONS OF CORROSION ON TOP OF RIGHT AFT SHEAR PLATE BETWEEN FRAME 68 AND FRAME 70.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE ASSEMBLY IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11, PARAGRAPH 6.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
